Register Now

Login

Lost Password

Lost your password? Please enter your email address. You will receive a link and will create a new password via email.

Login

Register Now

Lorem ipsum dolor sit amet, consectetur adipiscing elit. Morbi adipiscing gravdio, sit amet suscipit risus ultrices eu. Fusce viverra neque at purus laoreet consequa. Vivamus vulputate posuere nisl quis consequat.

Creatine Monohydrate Powder Loss of Sex Drive ED

ERECTILE DYSFUNCTION QUESTION:

I started using creatine monohydrate powder about a week ago. The instructions read that l must take a measurement of 5ml 5 times a day for One week and after that take 2 times a day until it’s finished.

Since I started using it my sex drive has gone completely to zero. Sometimes l don’t even feel my 4-5.

May it because of creatine or intensive working out.

DOCTOR ALSAYES ANSWER:

Yes, it’s most probably due to the creatine powder.

Actually, some recent studies found that daily long-term usage of creatine can lead to a lesser sex drive and a decreased production of testosterone hormone, which eventually means erectile dysfunction.

I’d suggest you use creatine sparingly or at the very least lower your dosages.

I hope this answers your question.

Thanks, Dr. Alsayes

About the Author